# SDR 7AHR2014021282257

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L HAS AREAS OF CORROSION IN FWD CARGO BAY BETWEEN BS 440 - 500A.  INSTALLED STRINGER REPAIR IAW SRM 53-10-3, FIG 1, SHT 7, DETAIL VI.
